Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2016 (2016), Article ID 1018509, 6 pages
http://dx.doi.org/10.1155/2016/1018509
Research Article

Generalisation of Hajek’s Stochastic Comparison Results to Stochastic Sums

IAM, Heidelberg University, Im Neuenheimer Feld 294, 69120 Heidelberg, Germany

Received 31 March 2016; Revised 23 June 2016; Accepted 17 July 2016

Academic Editor: Lukasz Stettner

Copyright © 2016 Jörg Kampen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. V. Henderson and D. Hobson, “Passport options with stochastic volatility,” Finance & Stochastics, vol. 8, no. 2, pp. 97–118, 2001. View at Google Scholar
  2. B. Hajek, “Mean stochastic comparison of diffusions,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 68, no. 3, pp. 315–329, 1985. View at Publisher · View at Google Scholar · View at MathSciNet
  3. F. Delbaen and M. Yor, “Passport options,” Mathematical Finance, vol. 12, no. 4, pp. 299–328, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  4. J. Večeř and M. Xu, “The mean comparison theorem cannot be extended to the Poisson case,” Journal of Applied Probability, vol. 41, no. 4, pp. 1199–1202, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. N. Dokuchaev, “Continuously controlled options: derivatives with added flexibility,” International Journal of Theoretical and Applied Finance, vol. 16, no. 1, Article ID 1350003, 23 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  6. J. Kampen, “The value of the American Call with dividends increases with the basket volatility,” in Proceedings of the 4th International Symposium on Nanomanufacturing (ISNM 2006), vol. 154, pp. 260–272, Birkhäuser, 2006. View at Google Scholar
  7. J. Kampen, “On optimal strategies of multivariate passport options,” in Progress in Industrial Mathematics at ECMI 2006, vol. 12 of Mathematics in Industry, pp. 643–649, Springer, Berlin, Germany, 2008. View at Publisher · View at Google Scholar
  8. B. Oksendal, Stochastic Differential Equations, Springer, New York, NY, USA, 4th edition, 1995.
  9. R. J. Elliott, L. Chan, and T. K. Siu, “A Dupire equation for a regime-switching model,” International Journal of Theoretical and Applied Finance, vol. 18, no. 4, Article ID 1550023, 2015. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. F. Friedman, Stochastic Differential Equations and Applications, Academic Press, New York, NY, USA, 1975.
  11. L. Hörmander, The Analysis of Linear Partial Differential Equations I-IV, Springer, New York, NY, USA, 1998–2009.
  12. S. Kusuoka and D. Stroock, “Application of Malliavin calculus II,” Journal of the Faculty of Science, the University of Tokyo, Section IA, Mathematics, vol. 32, pp. 1–76, 1985. View at Google Scholar